# SDR DALA2017071705514

- Difficulty date: July 16, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Structure
- Condition: Corroded
- Location: Air Stair
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON VENTRAL STAIRWAY NR 11.  THE SECTION OF STAIRWAY WAS REPLACED IAW SRM 51-30-5.
